# SDR AALA202210045931

- Difficulty date: October 3, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N871AY
- Make and model: Boeing 787-8
- Aircraft serial: 65991
- Aircraft time: 7,367 hours, 1,240 cycles
- System (JASC): 2610 · Detection System
- Part: Concentrator
- Part number: 302950101
- Part serial: 3385
- Condition: Faulted
- Location: Nr 1 Eng Edc
- Part time: 7,367 hours, 1,240 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE MULTIPLE ENGINE #1 STATUS MESSAGES DISPLAYED. Ï¿½ENGINE REVERSER LEFT; HYDRAULIC VALVE SUPPLY PRIMARY PUMP LEFT; HYDRAULIC VALVE AUTO BLEED RESERVOIR LEFT; DETECTOR FIRE 2A, 3A, 4A, ENGINE LEFT.Ï¿½ FLIGHT DECLARED AN EMERGENCY, RETURNED TO DFW, LANDING SAFELY. REPLACED ENGINE #1 MAIN ENGINE DATA CONCENTRATOR (MEDC) PER AMM 26-10-01. MESSAGES CLEARED. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
